On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 2, pp. 289-311
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2004_6_13_2_289_0,
author = {Monneau, R\'egis},
title = {On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {289--311},
year = {2004},
publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
address = {Toulouse},
volume = {Ser. 6, 13},
number = {2},
mrnumber = {2126745},
zbl = {1081.35162},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_289_0/}
}
TY - JOUR AU - Monneau, Régis TI - On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2004 SP - 289 EP - 311 VL - 13 IS - 2 PB - Université Paul Sabatier, Institut de Mathématiques PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_289_0/ LA - en ID - AFST_2004_6_13_2_289_0 ER -
%0 Journal Article %A Monneau, Régis %T On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2004 %P 289-311 %V 13 %N 2 %I Université Paul Sabatier, Institut de Mathématiques %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_289_0/ %G en %F AFST_2004_6_13_2_289_0
Monneau, Régis. On the regularity of a free boundary for a nonlinear obstacle problem arising in superconductor modelling. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 2, pp. 289-311. http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_289_0/
